# SDR ASAA2014071308550

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 22,686 hours, 7,002 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT WAS CONFIGURED FOR BLEEDS OFF TAKEOFF.  ENGINE BLEEDS OFF, APU BLEED ON, PACKS AUTO, ISOLATION VALVE CLOSED.  NO CAUTION LIGHTS WERE ILLUMINATED WITH OR WITHOUT RECALL.  FOLLOWING TAKEOFF BLEEDS WERE RECONFIGURED FOR CLIMB.  NR 2 BLEED SELECTED ON.  ONCE STABLE, APU BLEED SELECTED OFF. PRIOR TO RECONFIGURATION RT DUCT PRESSURE ZERO, LT 32 PSI.  WITH APU BLEED OFF AND NR 2 ON, ISOLATION CLOSED, LT DUCT 32 PSI, RT 38 PSWI.  WITH APU BLEED VALVE OFF, NR 1 BLEED OFF, ISOLATION CLOSED, AND APU MASTER SELECTED OFF, 32 PSI REMAINED IN THE LT DUCT.  1 BLEED WAS CYCLED ON AND OFF IAW MAINTENANCE CONTROL WITH NO CHANGE IN INDICATION.  ACFT CONFIGURED FOR NORMAL CLIMB AND DUCT PRESSURE REMAINED UNCHANGED.  PRESSURIZATION NORMAL THROUGHOUT. ACFT GROUNDED.  REF WDM 36-11-11 AT NR 1 ENGINE BLEED AIR REGULATOR M1180, FOUND CONNECTOR DP1102 BROKEN OFF OF MW0311 HARNESS.  REPLACED NR 1 ENGINE MW0311 HARNESS IAW MM 73-21-06-000-802, MM 73-21-06-400-802-F00.  PERFORMED BLEED AIR REGULATOR INSTALLATION TEST IAW MM 36-11-03-400-801, GROUND WING THERMAL ANTI-ICING SOLENOID VALVE TEST IAW MM 30-11-12-710-801, FFCC VIBRATION SENSOR INSTALLATION TEST IAW MM 77-31-04-400-801-F00, EEC TEST IAW MM 73-21-00-700-804-F00, AND POWERPLANT TEST 12, ACTUATORS TEST, IAW MM 71-00-00-700-807-F00, ALL TESTS PASS.
